Alert archive / Louisiana / Tornado Warnings in 2024

Tornado Warning 45, NWS New Orleans, LA

December 28, 2024Tangipahoa Parish, Washington Parish, Louisiana; Pike County, Walthall County, Mississippi

NWS New Orleans, LA issued this tornado warning at Dec 28, 2024, 7:14 PM CST for Tangipahoa Parish, Washington Parish, Louisiana; Pike County, Walthall County, Mississippi. It was in force for 46 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Dec 28, 2024, 7:14 PM CST (01:14 UTC)
Expired
Dec 28, 2024, 8:00 PM CST
In force
46 min
Issued by
NWS New Orleans, LA
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

Counties Tangipahoa Parish, LA, Washington Parish, LA, Pike County, MS, Walthall County, MS

The radar

The Hammond radar (KHDC), 64 km from the middle of the area, began a volume at 01:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Dec 28, 7:38 PM CSTTSTM WND DMG10 Ne Franklinton, LACorrects previous tstm wnd dmg report from 10 NE Franklinton. Roof damage to home and damage to shed on Pinecrest Drive.
Dec 28, 7:38 PM CSTTSTM WND DMG10 Ne Franklinton, LACorrects previous tstm wnd dmg report from 10 NE Franklinton. Roof damage to home and damage to shed on Pinecrest Drive.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Dec 28, 2:17 PM CSTTornado Watch PDSSPC8 hr

The nearest sounding before it

Slidell Radar S, LA (KSIL), launched 00:00Z, 1.2 hours before the alert went out and 93 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Slidell Radar S, LA at 00:00Z on 2024-12-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1026 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Slidell Radar S, LA at 00:00Z on 2024-12-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 474 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1026 J/kg
Mixed-layer CIN
-29 J/kg
Mixed-layer LCL
501 m above ground
0-6 km bulk shear
53 kt
0-1 km storm-relative helicity
474 m²/s²
0-3 km storm-relative helicity
513 m²/s²
Significant tornado parameter
2.9
Supercell composite
19.4

Open this sounding in Storm Lab

The text

As transmitted.

045 
WFUS54 KLIX 290114
TORLIX
LAC105-117-MSC113-147-290200-
/O.NEW.KLIX.TO.W.0045.241229T0114Z-241229T0200Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service New Orleans LA
714 PM CST Sat Dec 28 2024

The National Weather Service in New Orleans has issued a

* Tornado Warning for...
  Northeastern Tangipahoa Parish in southeastern Louisiana...
  Washington Parish in southeastern Louisiana...
  Southern Walthall County in southern Mississippi...
  Southeastern Pike County in southern Mississippi...

* Until 800 PM CST.

* At 713 PM CST, severe thunderstorms capable of producing both
  tornadoes and straight line wind damage were located near Mount
  Herman, or 14 miles northwest of Franklinton, moving east at 40
  mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This tornadic thunderstorm will remain over mainly rural areas of
  northeastern Tangipahoa and Washington Parishes, southern Walthall
  and southeastern Pike Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!

This cluster of thunderstorms is capable of producing tornadoes and
widespread significant wind damage. Do not wait to see or hear the
tornado. For your protection move to an interior room on the lowest
floor of a building.

&&

LAT...LON 3113 9000 3113 8994 3107 8992 3107 8984
      3105 8984 3071 8996 3071 9006 3091 9051
      3103 9041 3115 9038 3117 9000
TIME...MOT...LOC 0113Z 282DEG 34KT 3100 9031 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

KLG
3 follow-up statements
611 
WWUS54 KLIX 290125
SVSLIX

Severe Weather Statement
National Weather Service New Orleans LA
725 PM CST Sat Dec 28 2024

LAC105-MSC113-290135-
/O.CAN.KLIX.TO.W.0045.000000T0000Z-241229T0200Z/
Tangipahoa LA-Pike MS-
725 PM CST Sat Dec 28 2024

...THE TORNADO WARNING FOR NORTHEASTERN TANGIPAHOA PARISH IN
SOUTHEASTERN LOUISIANA AND SOUTHEASTERN PIKE COUNTIES IS CANCELLED...

The storm which prompted the warning has moved out of the area.
Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 1100 PM CST for southeastern
Louisiana...and southern Mississippi.

&&

LAT...LON 3114 9000 3113 8994 3107 8992 3107 8984
      3079 8993 3080 9010 3090 9032 3100 9028
      3100 9026 3107 9026 3116 9024 3117 9000
TIME...MOT...LOC 0125Z 282DEG 34KT 3098 9018 

$$

LAC117-MSC147-290200-
/O.CON.KLIX.TO.W.0045.000000T0000Z-241229T0200Z/
Washington LA-Walthall MS-
725 PM CST Sat Dec 28 2024

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 800 PM CST FOR
NORTHWESTERN WASHINGTON PARISH IN SOUTHEASTERN LOUISIANA AND SOUTHERN
WALTHALL COUNTIES...

At 725 PM CST, severe thunderstorms capable of producing both 
tornadoes and straight line wind damage were located near Mount 
Herman, or 9 miles north of Franklinton, moving east at 40 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Franklinton, Tylertown, Dexter, and Mount Herman.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!

This cluster of thunderstorms is capable of producing tornadoes and
widespread significant wind damage. Do not wait to see or hear the
tornado. For your protection move to an interior room on the lowest
floor of a building.

&&

LAT...LON 3114 9000 3113 8994 3107 8992 3107 8984
      3079 8993 3080 9010 3090 9032 3100 9028
      3100 9026 3107 9026 3116 9024 3117 9000
TIME...MOT...LOC 0125Z 282DEG 34KT 3098 9018 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

KLG
742 
WWUS54 KLIX 290134
SVSLIX

Severe Weather Statement
National Weather Service New Orleans LA
734 PM CST Sat Dec 28 2024

LAC117-MSC147-290200-
/O.CON.KLIX.TO.W.0045.000000T0000Z-241229T0200Z/
Washington LA-Walthall MS-
734 PM CST Sat Dec 28 2024

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 800 PM CST FOR NORTH
CENTRAL WASHINGTON PARISH IN SOUTHEASTERN LOUISIANA AND SOUTHEASTERN
WALTHALL COUNTIES...

At 734 PM CST, severe thunderstorms capable of producing both 
tornadoes and straight line wind damage were located 8 miles 
northeast of Franklinton, moving east at 40 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Franklinton, Tylertown, and Dexter.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!

This cluster of thunderstorms is capable of producing tornadoes and
widespread significant wind damage. Do not wait to see or hear the
tornado. For your protection move to an interior room on the lowest
floor of a building.

&&

LAT...LON 3114 9000 3113 8994 3107 8992 3107 8984
      3080 8993 3088 9020 3116 9013 3117 9000
TIME...MOT...LOC 0134Z 282DEG 34KT 3096 9007 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

KLG
859 
WWUS54 KLIX 290147
SVSLIX

Severe Weather Statement
National Weather Service New Orleans LA
747 PM CST Sat Dec 28 2024

LAC117-MSC147-290200-
/O.CON.KLIX.TO.W.0045.000000T0000Z-241229T0200Z/
Washington LA-Walthall MS-
747 PM CST Sat Dec 28 2024

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 800 PM CST FOR NORTH
CENTRAL WASHINGTON PARISH IN SOUTHEASTERN LOUISIANA AND SOUTHEASTERN
WALTHALL COUNTIES...

At 747 PM CST, severe thunderstorms capable of producing both 
tornadoes and straight line wind damage were located near Varnado, 
or 11 miles north of Bogalusa, moving east at 40 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Dexter.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!

This cluster of thunderstorms is capable of producing tornadoes and
widespread significant wind damage. Do not wait to see or hear the
tornado. For your protection move to an interior room on the lowest
floor of a building.

&&

LAT...LON 3114 9000 3113 8994 3107 8992 3107 8984
      3083 8992 3089 9009 3098 9004
TIME...MOT...LOC 0147Z 282DEG 34KT 3093 8992 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

KLG

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS New Orleans, LA wrote its last area forecast discussion before this tornado warning went out at Dec 28, 3:57 PM CST, 3 hours 17 minutes earlier.

Area forecast discussion, Dec 28, 3:57 PM CST, 3 hours 17 minutes before
Area Forecast Discussion
National Weather Service New Orleans LA
357 PM CST Sat Dec 28 2024

...New SHORT TERM, LONG TERM, AVIATION, MARINE...

.SHORT TERM...
(This evening through Sunday night)
Issued at 312 PM CST Sat Dec 28 2024

A regional outbreak of severe weather still seems to be on track
this afternoon and evening as the upper-level impulse ejects over
east-central Texas. The low-level jet is currently intensifying as
the surface low deepens over the ArkLaTex region. The 40-45kt
low-level jet has increased shear values over the area to 200-300
0-1 and 0-3km SRH. This, coupled with modest MLCAPE of 2000-2500
j/kg, poses a significant severe weather threat across our area,
particularly the northern half of it. We cold see multiple rounds
of convection due to confluence bands ahead of the main front.
Any supercell that can mature in this environment north of I-12
will be capable of all severe hazards, even strong, long-track
tornadoes. The last round of severe weather will be associated
with the main front, and that should get through the area around
2-3am.

Once the front comes through, a surface high filters into the area
and dry air takes over. This will cause more pleasant and clear
conditions on Sunday.

&&

.LONG TERM...
(Monday through Friday night)
Issued at 312 PM CST Sat Dec 28 2024

The next shortwave looks to move across the central CONUS during
the day Monday, giving us back onshore flow and heating up back
up. That impulse looks to throw another reinforcing front down.
Limited moisture ahead of it will cause only isolated showers
along it on Tuesday.

Behind the front, colder air and a surface high filter into the
area, causing more benign conditions behind it.

&&

.AVIATION...
(18Z TAFS)
Issued at 312 PM CST Sat Dec 28 2024

Multiple rounds of convection is on the table this evening as an
upper-level disturbance traverses the lower MS Valley. The last of
the convection is expected to be after 3am. Behind it, low
ceilings and vis will be an issue with the low-level convergence.
That should mix out shortly after sunrise as drier air and high
pressure filter in behind the front.

&&

.MARINE...
Issued at 312 PM CST Sat Dec 28 2024

Moderate onshore flow will continue through the evening and night
as well as periods of showers and thunderstorms in association
with an upper-level impulse over Texas. Its associated front will
sweep through the waters late tonight, and a return to more benign
conditions takes over behind it as a surface high pressure filters
in.

&&

.PRELIMINARY POINT TEMPS/POPS...
MCB  54  66  47  69 / 100   0   0   0
BTR  57  71  51  74 /  90   0   0   0
ASD  57  72  49  70 /  90   0   0   0
MSY  58  71  53  71 /  90   0   0   0
GPT  58  70  49  68 /  90  10   0   0
PQL  59  75  48  72 /  90  10   0   0

&&

.LIX WATCHES/WARNINGS/ADVISORIES...
LA...None.
GM...None.
MS...None.
GM...None.
&&

SHORT TERM...JZ
LONG TERM....JZ
AVIATION...JZ
MARINE...JZ

In the hours before

Special weather statement, Dec 28, 3:32 PM CST, 3 hours 42 minutes before
Special Weather Statement
National Weather Service New Orleans LA
332 PM CST Sat Dec 28 2024

LAZ036-037-046>048-MSZ068-069-282200-
Iberville LA-St. Helena LA-East Feliciana LA-West Baton Rouge LA-
East Baton Rouge LA-Wilkinson MS-Amite MS-
332 PM CST Sat Dec 28 2024

...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF WEST BATON ROUGE,
NORTHWESTERN ST. HELENA, EAST FELICIANA, NORTH CENTRAL IBERVILLE AND
EAST BATON ROUGE PARISHES, SOUTHEASTERN WILKINSON AND SOUTHWESTERN
AMITE COUNTIES THROUGH 400 PM CST
...

At 331 PM CST, Doppler radar was tracking strong thunderstorms
capable of producing funnel clouds along a line extending from near
Clinton to near Erwinville. Movement was northeast at 35 mph.

HAZARD...Funnel clouds, winds in excess of 40 mph, and pea size
         hail.

SOURCE...Radar indicated.

IMPACT...If a funnel cloud briefly touches down, minor damage to
         outdoor objects is possible. Gusty winds could knock down
         tree limbs and blow around unsecured objects.

Locations impacted include...
Baton Rouge, Zachary, Baker, Port Allen, Jackson, Clinton, Brusly,
Slaughter, Grosse Tete, Wilson, Norwood, Westminster, Merrydale,
Pride, Felps, Brownfields, Greenwell Spring, Inniswold, and Baton
Rouge Airport.

This includes the following Interstates...
 Interstate 10 in Louisiana between mile markers 140 and 161.
 Interstate 12 between mile markers 1 and 4.
 Interstate 110 in Louisiana between mile markers 1 and 8.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Conditions are favorable for the development of weak, brief funnel
clouds. This type of funnel cloud is harmless, but on rare occasions
they can briefly touch down, producing wind gusts over 50 mph. If a
funnel cloud is spotted move indoors or to safe harbor and report
your sighting to the National Weather Service.

A Tornado Watch remains in effect until 900 PM CST for southeastern
Louisiana...and southern Mississippi.

&&

LAT...LON 3037 9146 3065 9131 3066 9132 3066 9130
      3068 9131 3103 9113 3102 9073 3041 9107
TIME...MOT...LOC 2131Z 211DEG 31KT 3083 9100 3050 9134

FUNNEL CLOUDS...POSSIBLE
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

TJS
Special weather statement, Dec 28, 5:04 PM CST, 2 hours 10 minutes before
Special Weather Statement
National Weather Service New Orleans LA
504 PM CST Sat Dec 28 2024

MSZ069-070-290000-
Pike MS-Amite MS-
504 PM CST Sat Dec 28 2024

...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF NORTHWESTERN PIKE
AND EASTERN AMITE COUNTIES THROUGH 600 PM CST
...

At 504 PM CST, Doppler radar was tracking a strong thunderstorm
capable of producing funnel clouds near Liberty, moving northeast at
25 mph.

HAZARD...Funnel clouds, winds in excess of 40 mph, and pea size
         hail.

SOURCE...Radar indicated.

IMPACT...If a funnel cloud briefly touches down, minor damage to
         outdoor objects is possible. Gusty winds could knock down
         tree limbs and blow around unsecured objects.

Locations impacted include...
Liberty and Smithdale.

This includes Interstate 55 in Mississippi between mile markers 21
and 24.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Conditions are favorable for the development of weak, brief funnel
clouds. This type of funnel cloud is harmless, but on rare occasions
they can briefly touch down, producing wind gusts over 50 mph. If a
funnel cloud is spotted move indoors or to safe harbor and report
your sighting to the National Weather Service.

A Tornado Watch remains in effect until 900 PM CST for southern
Mississippi.

&&

LAT...LON 3100 9071 3104 9086 3135 9078 3135 9044
TIME...MOT...LOC 2304Z 212DEG 20KT 3106 9082

FUNNEL CLOUDS...POSSIBLE
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

TJS
Local storm report, Dec 28, 5:09 PM CST, 2 hours 5 minutes before
Preliminary Local Storm Report
National Weather Service New Orleans LA
509 PM CST Sat Dec 28 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0257 PM     Tornado          5 NE Gloster            31.25N 90.96W
12/28/2024                   Amite              MS   Emergency Mngr

            Large debris field of trees reported by
            emergency manager at New Hope Road and
            Forest Road 156-A. The debris field
            continued Fox Road and Oxford Meadville Road
            before entering in Franklin County, MS. No
            structures reported damaged.

&&

PG
Local storm report, Dec 28, 6:31 PM CST, 43 minutes before
Preliminary Local Storm Report
National Weather Service New Orleans LA
631 PM CST Sat Dec 28 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0615 PM     Tstm Wnd Gst     2 NW New Roads          30.72N 91.48W
12/28/2024  M54 MPH          Pointe Coupee      LA   AWOS

            AWOS station KHZR New Roads.

&&

PG
Local storm report, Dec 28, 6:59 PM CST, 15 minutes before
Preliminary Local Storm Report
National Weather Service New Orleans LA
659 PM CST Sat Dec 28 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0643 PM     Tstm Wnd Gst     4 S Baker               30.53N 91.15W
12/28/2024  M53 MPH          East Baton Rouge   LA   ASOS

            ASOS station KBTR Baton Rouge Airport.

&&

PG
Local storm report, Dec 28, 7:08 PM CST, 6 minutes before
Preliminary Local Storm Report
National Weather Service New Orleans LA
708 PM CST Sat Dec 28 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0701 PM     Tstm Wnd Gst     2 NNW Magnolia          31.18N 90.47W
12/28/2024  M53 MPH          Pike               MS   ASOS

            ASOS station KMCB Mc Comb-John E. Lewis
            Airport.

&&

PG

The office that day

Everything else NWS New Orleans, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 28, 6:07 PM CSTSevere Thunderstorm Warning Considerable damage threatLIXEast Baton Rouge, East Feliciana, Livingston, Pointe Coupee, Saint Helena, Tangipahoa and 2 more38 min
Dec 28, 6:24 PM CSTTornado WarningLIXEast Feliciana, Saint Helena, Tangipahoa, Washington51 min
Dec 28, 6:43 PM CSTSevere Thunderstorm Warning Considerable damage threatLIXEast Baton Rouge, East Feliciana, Livingston, Saint Helena, Tangipahoa, Washington47 min
Dec 28, 6:59 PM CSTTornado WarningLIXEast Baton Rouge, Livingston11 min
Dec 28, 7:17 PM CSTSevere Thunderstorm WarningLIXAscension, Assumption, East Baton Rouge, Iberville, Livingston, Saint James and 1 more43 min
Dec 28, 7:30 PM CSTSevere Thunderstorm WarningLIXLivingston, Saint Tammany, Tangipahoa, Washington45 min
Dec 28, 7:34 PM CSTSpecial Marine WarningLIX116 min
Dec 28, 7:53 PM CSTTornado WarningLIXWashington17 min
Dec 28, 8:01 PM CSTSpecial Weather StatementLIXAscension, Assumption, Saint James, Saint John the Baptist44 min
Dec 28, 8:10 PM CSTSpecial Weather StatementLIXSaint Tammany, Washington35 min
Dec 28, 8:34 PM CSTTornado WarningLIXSaint Tammany29 min
Dec 28, 8:48 PM CSTFlash Flood WarningLIXSaint Charles, Saint John the Baptist2 hr
Dec 28, 9:03 PM CSTFlash Flood WarningLIXJefferson, Orleans, Plaquemines, Saint Bernard, Saint Charles3 hr
Dec 28, 9:08 PM CSTSpecial Marine WarningLIX67 min
Dec 28, 11:52 PM CSTSpecial Marine WarningLIX113 min
Dec 29, 12:21 AM CSTSpecial Marine WarningLIX54 min
Dec 29, 12:48 AM CSTSpecial Marine WarningLIX57 min
Dec 29, 1:09 AM CSTSpecial Marine WarningLIX66 min
Dec 29, 1:37 AM CSTSpecial Marine WarningLIX53 min
Dec 29, 2:12 AM CSTSpecial Marine WarningLIX63 min
Dec 29, 2:21 AM CSTSpecial Marine WarningLIX54 min
Dec 29, 3:15 AM CSTDense Fog AdvisoryLIXAscension, Assumption, East Baton Rouge, East Feliciana, Iberville, Livingston and 9 more4 hr
Dec 28, 9:48 PM CSTSpecial Weather StatementLIXHarrison57 min
Dec 28, 10:13 PM CSTTornado WarningLIXHarrison, Jackson15 min
Dec 29, 12:42 AM CSTSpecial Weather StatementLIXJackson33 min

Nearby

Tornado Warnings in Louisiana, 2024Tornado Warnings in Mississippi, 2024Every tornado warning in 2024Tornadoes in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.